# SDR SWIA201332689

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 17,710 hours, 10,647 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Printed Ckt Board
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRU2 & ESS TRU2 FAILED.  (FLT 4639)  T/S: TRU2 AND AC BUS 2.  FOUND BURNT SMELL FROM RIGHT DCPC REPLACED PCB1 A186, SSPC CONTACTOR RELAY K106 AND REPLACED K142, K141 CONTACTORS. P/N: M83536/33-003L, 421CC02, 835CR02Y01, 310CZ01Y00.
